MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB VERSA HD; ACCELERATOR, LINEAR, MEDICAL,

ELEKTA SOLUTIONS AB VERSA HD; ACCELERATOR, LINEAR, MEDICAL,
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the dose displayed incorrectly during the calibration process.
 
Additional Manufacturer Narrative
H11 updated: the customer reported that the dose displayed incorrectly during the calibration process.The investigation was completed by conducting a thorough evaluation of the products and the reported information.During dose calibration process on 6fff energy, the reference values displayed were wrong.Because this issue is experienced during calibration, it can be rectified prior to clinical treatments being delivered.Calibration is part of the quality assurance checks which are done to ensure that the system is working as intended before delivering clinical treatments, which is what happened in this instance.The root cause for the incorrect reference values in this instance could not be determined because it was not possible to retrieve the logs required from the time period of the incident.The investigation determined that this issue is no risk - detectable prior to use.

Brand Name
VERSA HD
Common Device Name
ACCELERATOR, LINEAR, MEDICAL,
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, sweden 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21534420
Report Number3015232217-2025-00002
Device Sequence Number20743929
Product Code IYE
UDI-Device Identifier05060191071574
UDI-Public05060191071574
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown